# SDR 06FDEA0708

- Difficulty date: February 17, 2006
- Submitted: February 17, 2006
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11
- Aircraft serial: 48481
- Aircraft time: 48,738 hours, 9,547 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING, LEADING EDGE RIB BRACKET LOWER AREA, STA XORS 538, OUTBOARD SIDE OF REFUEL ACCESS 519CB CUTOUT AREA FOUND CRACKED ARB1187-15.  REMOVED AND REPLACED AS PER SRM 51-31-  01   VOLUME II.  NEW FORMER FABRICATED AS PER DWG ARB2917.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100
